# SDR MASA200501025

- Difficulty date: December 10, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 5,808 hours, 4,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO ILLUMINESCENT STRIP AT SERVICE DOOR LOOSE.  MAINTENANCE RE-SECURED STRIP.
